I recently got switched from microgynon 30 to cilest because microgynon made my periods very painful and heavy. The reasoning behind this is cilest is a higher oestrogen content which should help with my periods.
From the week I started taking cilest I found myself disinterested in sex and pushing my boyfriend away constantly. I'd been driving myself mad wondering why I suddenly didn't want sex, thinking I'd fallen out of love with my bf. I realise it has to be cilest though. I used to be up for sex all the time! and I literally woke up one day a few days after I started taking it and felt completely disinterested in any sexual activity. I feel sorry for my boyfriend as he's starting to look hurt because I'm making up excuses to get out of sex so much and pushing him away!
Also, my skin has been breaking out. Its nothing horrendous but I persistently have 1-4 of those deep rooted, painful, large angry spots on my face and smaller ones on my chin and forehead.
Thing is, this is only my second packet and I'm not sure if I should give it more time? I don't want to go to the doctors and for them to stick me on any old thing as I'm fed up of these pills messing my body about.
I've done some reading and a good alternative could be brevinor, which has the same oestrogen content as cilest but a different progesterone. Anyone tried this pill or know of a pill with a higher oetrogen content and good progesterone for libido?
Get advice and answers to your Qs here